# SDR AALA202112271289

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 28,524 hours, 11,914 cycles
- System (JASC): 2540 · Lavatories
- Part: Knob
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR INSIDE KNOB LOOSE. INSTALLED MISSING RETAINING SCREW.
